I am currently taking Lisinopril / HCTZ to lower my blood pressure.
Since my blood pressure is now in the 95/67 range, my doctor told me to reduce the dose. When I tried to reduce from 1 tab to 3/4 tab, I felt my heartbeat was faster than normal. I thought this medication lowers the blood pressure and has nothing to do with the heartrate. Anyone has experience with Lisinopril / HCTZ ? Thanks.
I had my heart paps probably all my life but never noticed them. After losing 25 kilos in a short space of time my heart problems seemed to get worse.
Never had problems with BP until I had a chemical cardioversion. After that it has been on the low side and actually needed pills to get it up.
I guess it can be a compelling argument that rapid weight loss could do it, but while I also shed 25 kilo's I never lost more than 1% of my weight in a weeks time and my palps started to occur at about 12 kilo loss?
When I cut out the lisinopril they stopped for a short time, then I cut the HCTZ and they stopped for a short time, only to come back stronger and more frequent.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.